ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Largest Product Of Distances To Vertices

Venkatachala, BJ (1995) Largest Product Of Distances To Vertices. In: American Mathematical Monthly, 102 (5). pp. 468-469.

[img] PDF
Largest_Product_of_Distances.pdf - Published Version
Restricted to Registered users only

Download (174Kb) | Request a copy
Official URL: http://www.jstor.org/stable/info/2975047
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to Mathematical Association of America.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 May 2011 07:14
Last Modified: 08 Jul 2011 08:47
URI: http://eprints.iisc.ernet.in/id/eprint/38066

Actions (login required)

View Item View Item